| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

ISSN 1312-8876 (print)       ISSN 1314-7579 (online)


S. Chandok, M. S. Khan, K. P. R. Rao
      Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type without monotonicity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 433-440
      http://dx.doi.org/10.12988/ijma.2013.13039

Copyright © 2013 S. Chandok, M. S. Khan and K. P. R. Rao. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (8):

Sumit Chandok and Kenan Tas, An original coupled coincidence point result for a pair of mappings without MMP, Journal of Inequalities and Applications, 2014 (2014), no. 1, 1-12 [CrossRef]

Shamshad Husain, Huma Sahper and Anupam Sharma, Generalized n-Tupled Common Fixed Point Theorems for Contractive Rational Type Condition, British Journal of Mathematics & Computer Science, 4 (2014), no. 5, 735-748 [CrossRef]

Hamidreza Rahimi, Ghasem Soleimani Rad and Poom Kumam, Coupled common fixed point theorems under weak contractions in cone metric type spaces, Thai Journal of Mathematics, 12 (2014), no. 1, 1-14 [View at Publisher]

Sumit Chandok and Mihai Postolache, Fixed point theorem for weakly Chatterjea-type cyclic contractions, Fixed Point Theory and Applications, 2013 (2013), no. 1, 1-9 [CrossRef]

Vahid Parvaneh, Abdolrahman Razani and Jamal Rezaei Roshan, Common fixed points of six mappings in partially ordered G-metric spaces, Mathematical Sciences, 7 (2013), no. 1, 1-11 [View at Publisher]

Sumit Chandok and Deepak Kumar, Some common fixed point results for rational type contraction mappings in complex valued metric spaces, Journal of Operators, 2013 (2013), 1-6 [CrossRef]

Jong Kyu Kim and Sumit Chandok, Coupled common fixed point theorems for generalized nonlinear contraction mappings with the mixed monotone property in partially ordered metric spaces, Fixed Point Theory and Applications, 2013 (2013), no. 1, 1-17 [CrossRef]

Sumit Chandok and Simona Dinu, Common fixed points for weak ψ-contractive mappings in ordered metric spaces with applications, Abstract and Applied Analysis, 2013 (2013), 1-7 [CrossRef]


Journals | Books | Author guidelines